Microplane damage model for jointed rock masses
Version of Record online: 18 MAR 2014
Copyright © 2014 John Wiley & Sons, Ltd.
International Journal for Numerical and Analytical Methods in Geomechanics
Volume 38, Issue 14, pages 1431–1452, 10 October 2014
How to Cite
2014), Microplane damage model for jointed rock masses, Int. J. Numer. Anal. Meth. Geomech., 38, pages 1431–1452, doi: 10.1002/nag.2257and (
- Issue online: 8 SEP 2014
- Version of Record online: 18 MAR 2014
- Manuscript Accepted: 3 JAN 2014
- Manuscript Revised: 15 DEC 2013
- Manuscript Received: 21 AUG 2013
- National Science Foundation of China (NSFC). Grant Number: 11102224
- Fundamental Research Funds for the Central Universities of China. Grant Number: 2009QL05
- US National Science Foundation. Grant Number: CMMI-1153494
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!